Articles | Volume 22, issue 3
https://doi.org/10.5194/angeo-22-985-2004
https://doi.org/10.5194/angeo-22-985-2004
19 Mar 2004
 | 19 Mar 2004

The six-month line in geomagnetic long series

J. L. Le Mouël, E. Blanter, and M. Shnirman

Viewed

Total article views: 1,700 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
852 720 128 1,700 134 188
  • HTML: 852
  • PDF: 720
  • XML: 128
  • Total: 1,700
  • BibTeX: 134
  • EndNote: 188
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Oct 2026
Download
Share